Mughetti, Marco
A problem of transversal anisotropic ellipticity
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 111-142
Zbl 1072.35132 | MR 1876216
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__111_0

Bibliographie

[1] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudodifferential operators, Comm. Pure Appl. Math., 27 (1974), pp. 585-639. MR 370271 | Zbl 0294.35020

[2] L. Boutet De Monvel - A. Grigis - B. Helffer, Paramétrixes d'opérateurs pseudo-différentiels à caractéristiques multiples, Astérisque, 34-35 (1976), pp. 93-121. Numdam | MR 493005 | Zbl 0344.32009

[3] C. Fefferman - D.H. Phong, Subelliptic Eigenvalue Problems, Harmonic analysis, Conf. in Honor A. Zygmund, Chicago 1981, Vol. 2 (1983), pp. 590-606. MR 730094 | Zbl 0503.35071

[4] A. Gilioli - F. TREVES, An example in the local solvability theory of linear PDE's, American Journal of Math., 24 (1974), pp. 366-384. Zbl 0308.35022

[5] A. Gilioli, A class of second-order evolution equations with double characteristics, Ann. Scuola Norm. Sup. Pisa Cl. Sci., IV Ser., 3 (1976), pp. 187-229. Numdam | MR 437961 | Zbl 0327.35018

[6] A. Grigis, Hypoellipticité et parametrix pour des opérateurs pseudodifferéntieles a caractéristiques doubles, Astérisque, 34-35 (1976), pp. 183-205. Numdam | MR 488185 | Zbl 0344.35019

[7] B. Helffer, Construction de paramétrixes pour des opérateurs pseudo-différentieles caractéristiques sur la réunion de deux cones lisses, Bull. Soc. math. France, Mémoire, 51-52 (1977), pp. 63-123. Numdam | MR 460865 | Zbl 0374.35042

[8] B. Helffer, Sur l'hypoellipticité des opérateurs pseudodifférentiels à caractéristiques multiples (perte de 3/2 dérivées), Bull. Soc. math. France, Mémoire, 51-52 (1977), 13-61. Numdam | MR 460864 | Zbl 0374.35012

[9] B. Helffer - J.F. Nourrigat, Construction de Paramétrixes pour une nouvelle Classe d'Opérateurs Pseudodifférentiels, J. Differential Equations, 32 (1979), pp. 41-64. MR 532762 | Zbl 0409.35020

[10] B. Helffer - J.F. Nourrigat, Hypoellipticité maximale pour des opérateurs polynomes de champs de vecteurs, Birkhäuser (1985). MR 897103

[11] B. Helffer, Théorie spectrale pour des opérateurs globalement elliptiques, Astérisque, 112 (1984). MR 743094 | Zbl 0541.35002

[12] L. Hörmander, Fourier integral operators, I, Acta Math., 127 (1971), 79-183. MR 388463 | Zbl 0212.46601

[13] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. I-III, Springer-Verlag (1983/85). Zbl 0601.35001

[14] R. Lascar, Propagation des singularites et hypoellipticite pour des operateurs pseudo-differentiels a caracteristiques doubles, Comm. in Partial Differential Equations, 3 (1978), pp. 201-247. MR 492798 | Zbl 0391.35063

[15] M. Mascarello - L. Rodino, A class of pseudodifferential operators with multiple non-involutive characteristics, Ann. Scuola Norm. Sup. Pisa, Ser. IV, 8 (1981), pp. 575-603. Numdam | MR 656001 | Zbl 0441.35069

[16] M. Mascarello - L. Rodino, Partial Differential Equations with Multiple Characteristics, Akademie Verlag, Berlin (1997). MR 1608649 | Zbl 0888.35001

[17] A. Menikoff, Some Examples of Hypoelliptic Partial Differential Equations, Math. Ann., 221 (1976), 167-181. MR 481452 | Zbl 0323.35019

[18] C. Parenti - A. Parmeggiani, Some Remarks on Almost-Positivity of ψdo's, Boll. U.M.I., 1-B (1998), pp. 187-215. Zbl 0908.35146

[19] C. Parenti - A. Parmeggiani, A Generalization of Hörmander's Inequality-I, to appear in Comm. Partial Differ. Equations. Zbl 0986.35146

[20] L.P. Rothschild - E.M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), pp. 247-320. MR 436223 | Zbl 0346.35030

[21] M.A. Shubin, Pseudodifferential Operators and Spectral Theory, Springer-Verlag (1987). MR 883081 | Zbl 0616.47040

[22] F. Treves, Introduction to Pseudodifferential and Fourier Integral Operators, Vol. II, Plenum Press (1980). MR 597145 | Zbl 0453.47027